# SDR SWAA2024121056246

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR17L AT FWD GALLEY AREA 2024-685361<[01] REPLACED INNER CHORD LOCATED BTW BS270 AND BS360 AT LEVEL STR17L AND LBL 54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DWG 141A8110; SHEET 9;REV A AND DWG 141A8110; SHEET 11; REV- SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED INNER CHORD LOCATED BTW BS270 AND BS360 AT LEVEL STR17L AND LBL 54 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DWG 141A8110; SHEET 9;REV A AND DWG 141A8110; SHEET 11; REV- RII CERTIFIED  SEE INDIVIDUAL SIGNS-OFF BELOW
